# SDR RAIA960435

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 2612 · Fire Detection
- Part: Test Switch
- Part number: 2TP17
- Condition: Dirty
- Location: Cockpit
- Part time: 10,925 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7080 - LEFT ENGINE FIRE DETECT LIGHT CAME ON.  MX INSPECTED SYSTEM, AND CLEANED FIRE DETECT TEST SWITCH.  OPS CHECK GOOD.  (M)
